# SDR SWIA201024274

- Difficulty date: May 21, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 24,879 hours, 34,865 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON POWER BACK AT TOD, PACK SMELL WITH SMOKE IN CABIN.  (FLT 6905)  REPLACED RIGHT ACM.
